MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIG RP AOX CRV INS SZ2 10; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US SIG RP AOX CRV INS SZ2 10; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Model Number 1961-92-011
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Fall (1848); Muscular Rigidity (1968); Loss of Range of Motion (2032); Ambulation or Postural Difficulties (2544)
Date of Event 01/12/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical notification received for left total knee revision to address stiffness date of implantation: (b)(6) 2018.Prior to left knee revision on (b)(6) 2021, the patient was also experiencing falls, decreased range of motion, walking difficulty, arthrofibrosis, and adhesions.The tibial insert was the only product revised.There were no indicated intra-operative complications.Date of revision: (b)(6) 2021, (left knee).Treatment: revision of tibial insert.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
SIG RP AOX CRV INS SZ2 10
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11266041
Report Number1818910-2021-02254
Device Sequence Number14235997
Product Code NJL
UDI-Device Identifier10603295076087
UDI-Public10603295076087
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1961-92-011
Device Catalogue Number196192011
Device Lot Number7911420
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/20/2021
Supplement Date Received by Manufacturer03/04/2021
Initial Report FDA Received Date02/02/2021
Supplement Report FDA Received Date03/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DEPUY CMW 3 40G; DEPUY CMW 3 40G; MBT CEM KEEL TIB TRAY SZ2; PFC*SIGMA C/R NPOR FEM LT SZ 2; PFC*SIGMA/OV DOME PAT 3 PEG,32; SIG RP AOX CRV INS SZ2 10; DEPUY CMW 3 40G; DEPUY CMW 3 40G; MBT CEM KEEL TIB TRAY SZ2; PFC*SIGMA C/R NPOR FEM LT SZ 2; PFC*SIGMA/OV DOME PAT 3 PEG,32; SIG RP AOX CRV INS SZ2 10
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient Weight68